×

Found 135 Documents (Results 1–100)

100
MathJax

Notes on the moduli space of stable quotients. (English) Zbl 1337.14013

Hacking, Paul et al., Compactifying moduli spaces. Edited by Gilberto Bini, Martí Lahoz, Emanuele Macrì and Paolo Stellari. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0920-7/pbk; 978-3-0348-0921-4/ebook). Advanced Courses in Mathematics – CRM Barcelona, 69-135 (2016).
PDF BibTeX XML Cite
Full Text: DOI

On the virtual fundamental class. (English) Zbl 1373.14052

Jang, Sun Young (ed.) et al., Proceedings of the International Congress of Mathematicians (ICM 2014), Seoul, Korea, August 13–21, 2014. Vol. II: Invited lectures. Seoul: KM Kyung Moon Sa (ISBN 978-89-6105-805-6/hbk; 978-89-6105-803-2/set). 591-613 (2014).
MSC:  14N35 14D20 14F05 53D37 14C17
PDF BibTeX XML Cite

Optimal curves of genus 1, 2 and 3. (English) Zbl 1283.11093

Actes de la conférence “Théorie des nombres et applications”. Besançon: Laboratoire de Mathématique de Besançon, Presses Universitaires de Franche-Comté. Publications Mathématiques Besançon. Algèbre et Théorie des Nombres 2011, 99-117 (2011).
PDF BibTeX XML Cite
Full Text: arXiv

Lectures on the Wall’s finiteness obstruction. (English) Zbl 1214.57001

Sankaran, P. (ed.) et al., Perspectives in geometry and topology. Proceedings of the I.I.T. Bombay golden jubilee international workshop/conference in geometry and topology, Bombay, India, August 17–25, 2007. Mysore: Ramanujan Mathematical Society (ISBN 978-93-80416-01-4/hbk). Ramanujan Mathematical Society Lecture Notes Series 11, 73-91 (2010).
PDF BibTeX XML Cite

On surgery inside a manifold. (English) Zbl 1190.57015

Kubarski, Jan (ed.) et al., Special issue: Proceedings of the 8th conference on geometry and topology of manifolds (Lie algebroids, dynamical systems and applications), Luxembourg-Poland-Ukraine conference, Przemyśl, Poland, L’viv, Ukraine, April 30–May 6, 2007. Luxembourg: University of Luxembourg, Faculty of Science, Technology and Communication (ISBN 978-2-87971-025-9/pbk). Travaux Mathématiques 18, 45-64 (2008).
MSC:  57N99 57R65 57Q10
PDF BibTeX XML Cite

Characteristic classes of spin surface bundles. Applications of the Madsen-Weiss theory. (English) Zbl 1121.57301

Bonner Mathematische Schriften 381. Bonn: Univ. Bonn, Mathematisches Institut (Dissertation). 94 p. (2006).
PDF BibTeX XML Cite
Full Text: arXiv

Kervaire’s obstructions of free actions of finite cyclic groups on homotopy spheres. (English) Zbl 1025.57036

Bak, Anthony (ed.) et al., Current trends in transformation groups. Dedicated to the memory of Professor Katsuo Kawakubo. Dordrecht: Kluwer Academic Publishers. K-Monogr. Math. 7, 117-128 (2002).
PDF BibTeX XML Cite

Double covers of pseudo-orthogonal groups. (English) Zbl 1038.55010

Brackx, F. (ed.) et al., Clifford analysis and its applications. Proceedings of the NATO advanced research workshop, Prague, Czech Republic, October 30–November 3, 2000. Dordrecht: Kluwer Academic Publishers (ISBN 0-7923-7044-9/hbk; 0-7923-7045-7/pbk). NATO Sci. Ser. II, Math. Phys. Chem. 25, 377-388 (2001).
PDF BibTeX XML Cite

A geometric construction of the first Pontryagin class. (English) Zbl 0837.57022

Kauffman, Louis H. (ed.) et al., Quantum topology. Based on an AMS special session on topological quantum field theory, held in Dayton, OH, USA on October 30-November 1, 1992 at the general meeting of the American Mathematical Society. Singapore: World Scientific. Ser. Knots Everything. 3, 209-220 (1993).
MSC:  57R20
PDF BibTeX XML Cite

Functional integral invariants for partial differential equations originating from geometry. (Invariants intégraux fonctionnels pour des équations aux dérivées partielles d’origine géométrique.) (French) Zbl 0793.53045

Bojarski, Bogdan (ed.) et al., Partial differential equations. Part 1. The 36th semester held at the Stefan Banach International Mathematical Center in Warsaw, Poland, from September 17 to December 17, 1990. Warsaw: Polish Academy of Sciences, Inst. of Mathematics. Banach Cent. Publ. 27, Part 1, 65-73 (1992).
MSC:  53C20 53C25 58J60
PDF BibTeX XML Cite

Rational homotopy theory and differential forms. (Ratsional’naya teoriya gomotopij i differentsial’nye formy). Transl. from the English by A. V. Pazhitnov. Transl. ed. by A. S. Mishchenko. (Ratsional’naya teoriya gomotopij i differentsial’nye formy.) (Russian) Zbl 0712.55001

Moskva: Nauka. 184 p. R. 2.30 (1990).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software